# SDR MASA200601832

- Difficulty date: July 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 6,976 hours, 5,107 cycles
- System (JASC): 3150 · Central Warning
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6294 PHX - THE CREW REPORTED A SPOILER STAB FAULT.  MSG NORMAL DUE TO RADAR ALTIMETER ON MEL.
